American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R39) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Peter Scholze and Sug Woo Shin. On the cohomology of compact unitary group Shimura varieties at ramified split places. J. Amer. Math. Soc. 26 (2013) 261-294.
Abstract, references, and article information
View Article: PDF

[2] Frank Calegari. Even Galois representations and the Fontaine--Mazur conjecture. II. J. Amer. Math. Soc. 25 (2012) 533-554. MR 2869026.
Abstract, references, and article information
View Article: PDF

[3] Richard Taylor and Teruyoshi Yoshida. Compatibility of local and global Langlands correspondences. J. Amer. Math. Soc. 20 (2007) 467-493. MR 2276777.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] E. Frenkel, D. Gaitsgory and K. Vilonen. On the geometric Langlands conjecture. J. Amer. Math. Soc. 15 (2002) 367-417. MR 1887638.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] E. Frenkel, D. Gaitsgory, D. Kazhdan and K. Vilonen. Geometric realization of Whittaker functions and the Langlands conjecture. J. Amer. Math. Soc. 11 (1998) 451-484. MR 1484882.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Michael Harris, Stephen S. Kudla and William J. Sweet. Theta dichotomy for unitary groups . J. Amer. Math. Soc. 9 (1996) 941-1004. MR 1327161.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] J. W. Cogdell and I. I. Piatetski-Shapiro. On base change for odd orthogonal groups . J. Amer. Math. Soc. 8 (1995) 975-996. MR 1290233.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1